PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1993 | 64 | 1 | 135-140
Tytuł artykułu

A note on lacunary approximation on [-1,1]

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
64
Numer
1
Strony
135-140
Opis fizyczny
Daty
wydano
1993
otrzymano
1992-03-27
Twórcy
autor
  • Department of Mathematics, Statistics, And Computing Science, Dalhousie University, Halifax, Nova Scotia, Canada B3H 3J5
Bibliografia
  • [1] P. B. Borwein, The usual behavior of rational approximations, Canad. Math. Bull. 26 (1983), 317-323.
  • [2] M. Hasson, Comparison between the degree of approximation by lacunary and ordinary algebraic polynomials, J. Approx. Theory 29 (1980), 103-115.
  • [3] M. Hasson, Approximation by lacunary polynomials, in: Approximation Theory IV, Academic Press, New York 1983, 505-508.
  • [4] M. Hasson and O. Shisha, Approximation by lacunary polynomials: a converse theorem, in: Approximation Theory and Applications, Academic Press, New York 1981, 311-317.
  • [5] D. Leviatan, Improved estimates in Müntz Jackson theorems, in: Progress in Approximation Theory, Academic Press, New York 1991, 575-582.
  • [6] G. G. Lorentz, Problems for incomplete polynomials, in: Approximation Theory III, Academic Press, New York 1980, 41-73.
  • [7] Ch. H. Müntz, Über den Approximationssatz von Weierstrass, in: H. A. Schwarz Festschrift, Berlin 1914, 303-312.
  • [8] S. S. Xu, On two conjectures of M. Hasson, J. Math. Res. Exposition 7 (1) (1987), 35-40. MR 89b:41015.
  • [9] C. M. Yang, A counterexample to a conjecture of Hasson, J. Approx. Theory 56 (1989), 330-332.
  • [10] S. P. Zhou, A remark on two conjectures of Hasson concerning lacunary approximation, Anal. Math., in press.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv64i1p135bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.